# SDR N114EL

- Difficulty date: December 15, 2004
- Submitted: December 16, 2004
- Operation: General aviation
- Aircraft: N114E
- Make and model: Tmpson NAVIOND
- Aircraft serial: NAV416
- Aircraft time: 2,879 hours
- Engine: Cont O470*
- System (JASC): 2720 · Rudder Control System
- Part: Control Arm
- Part number: 63457003
- Condition: Separated
- Location: Zone 100
- Part time: 2,879 hours
- Component: Rudder Pedal, Piper
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: O

## Discrepancy

ON THE RUDDER PEDAL ASSY, THE RUDDER CONTROL ARM ASSEMBLY, TRIM ARM BROKE OFF AT PARENT METAL SURROUNDING THE WELD POINT.  PILOT REPORTED LOSS OF RUDDER TRIM INPUT.  NO HISTORY OF PART REPLACEMENT. P/N 63457-003.  2879.3 HOURS TOTAL AIRCRAFT TIME.  HAND TOW BAR FOR THIS AIRCRAFT WAS FOUND BENT ABOUT 20 DEGREES ABOUT ONE MONTH PRIOR TO LOSS OF RUDDER TRIM INPUT.  REPLACEMENT PART WAS INSTALLED AND FUNCTIONAL CHECK FLIGHTS WERE FLOWN WITHOUT DIFFICULTY.
